# SDR NACA201410260009

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, HSS92.70 AT L/E AFT SIDE OF FWD SPAR CRACKED ON "T"-SECTION.  REPAIRED RIGHT HORIZONTAL STAB HSS92.70 AT L/E AFT SIDE OF FWD SPAR IAW SRM, REV 104, CH 55-10-09, REPAIR 2.
